# SDR DALA2020092503162

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 62,990 hours, 20,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, DURING INSPECTION FOUND CORROSION OUT OF LIMITS ON FLOOR BEAM STA 1681 BETWEEN LBL 24 AND LBL 32 AT WET AREA NR 4.  FLOOR BEAM REPAIRED, PER ERA 587886-14.
